# SDR GTIA9900575

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804RA
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT 675 - RSW - AT 13,500 ON CLIMB-OUT, LEFT ENGINE LOUD BANG, COMPRESSOR STALLS.  LEFT ENGINE BACK TO 1.1 EPR.  COMPRESSOR STALLS STOP, DESCENT THROUGH 9000 FEET.  COMPRESSOR STALLS AGAIN, LEFT ENGINE TO IDLE UNTIL AFTER LANDING.  THE SHUT DOWN ENGINE.  ENGINE IDLE SMOOTH.  REPLACED LEFT ENGINE IAW MD-80 MM 71-00-00, 71-20-00 AND TRIMMED TO -217A POWER.  (M)
